# SDR CALA2017071402241

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 17,929 hours, 6,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28ABC EMERGENCY AISLE PATH LIGHT LENS COVER BROKEN AND MISSING. REPLACED EMERGENCY LIGHT LENS REF AMM 33-51-11. OPS NORMAL.
